# SDR SIMA20160304004

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 38,926 hours, 34,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001013
- Part serial: 4259
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAPS FAILED AT 9* DURING RETRACTION.  FLAP FAIL MSG ON EICAS & FLAPS REMAINED AT 9*.  PERFORMED CMC DOWNLOAD IAW AMM-45-45-00 & COMPLIED WITH FIM TASK-27-51-00-810-817-A, FLAP RT TRANSMISSION FAIL.  R & R FECU IAW-AMM-27-53-02, OPERATIONS CHECKED GOOD.
